# SDR IPXA2016092408596

- Difficulty date: August 31, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 96,673 hours, 17,230 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Part number: ARC047241
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT WING T/E VERTICAL SUPPORT BEAM CRACKED NEAR XW 371.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT BEAM IAW DWG ARC0472 AND SRM 51-33-01.
